JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 5, Article 130
Necessary and Sufficient Condition for Compactness of the Embedding Operator

    Authors: Alexander G. Ramm,  
    Keywords: Banach spaces, Compactness, Embedding operator.  
    Date Received: 20/09/05  
    Date Accepted: 30/09/05  
    Subject Codes:

46B50, 46E30, 47B07.

    Editors: Sever S. Dragomir,  

An improvement of the author's result, proved in 1961, concerning necessary and sufficient conditions for the compactness of an imbedding operator is given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login